# SDR SWAA2024082823004

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-002 AFT CARGO COMPARTMENT AFT CARGO DOOR SURROUND STRUCTURE R/H SIDE SHIELD IS CORRODED STA 767-787 RBL 21 WL 157<[01] 01 - REMOVED AND REPLACED PER [SRM 53-60-15-1A-1-D00454 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] 01 - REMOVED AND REPLACED PER [SRM 53-60-15-1A-1-D00454 (PERMANENT (NON-DENT DAMAGE TYPES))];[03] VERIFIED STEP 2 AUDIT CW
